# SDR DXTA2025122906287

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N116QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9768
- Aircraft time: 8,104 hours, 3,668 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 3AA00207502
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  AN ELECTRICAL/PLASTIC INSULATION BURNING ODOR IN CABIN, AND A VERY LIGHT HAZE OF SMOKE NOTICEABLE AGAINST INCOMING SUNLIGHT, CREW WAS ABLE TO LOCATE THE SOURCE AREA, LOWER SIDEWALL ADJACENT TO SEAT NR 4, LOCATION THAT ALSO PRESENTS AN AREA OF DETACHED CARPET LINER.  REMOVED THE FAILED FLOOR TRACK SWITCH DUE TO SWITCH STUCK CLOSED, OVERHEATING SEAT MOTOR. INSTALLED A NEW SWITCH, POWERED ON ACFT & ALLOWED INTERIOR TO BOOT. PERFORMED OPS CHECKS OF THE FLOOR TRACKING SWITCH & OPS CHECKS SATISFACTORY. CHECKED MOTOR BELOW THE SEAT AND VERIFIED IT IS STAYING COOL & NO LONGER OVERHEATING. SECURED AC AS NEEDED. WORK PERFORMED IAW CMM 25-20-72.
